# SDR DHL2006364509

- Difficulty date: April 26, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FLANGE AT FS 70 AT RBL 78 HAS CORROSION.  CUTOUT CORRODED SECTION.  FABRICATED, AND INSTALLED REPAIR AT SEAT TRACK FLANGE AT FS 70 RBL78 IAW A300 SRM 53-10-10 FIG 721A.
